# SDR 20000622SH036

- Difficulty date: April 4, 2000
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N6212G
- Make and model: Cessna 172N
- Aircraft serial: 17273579
- Engine: Lyc O320H2AD
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA4SPA
- Part serial: 75075813
- Condition: Separated
- Part time: 764 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: W, R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ENGINE RAN ROUGH DURING FLIGHT.  WAS UNABLE TO SHUT ENGINE DOWN  USING MIXTURE CONTROL.  FOUND CARBURETOR BOWL SEPARATING FROM CARBURETOR BODY.  ALL SCREWS WERE SECURED BY SAFETY TABS AND FACTORY TORQUE SEAL, BUT SCREWS WERE LOOSE.  SUBMITTER SUSPECTED IMPROPER TORQUE OF SCREWS DURING OVERHAUL. CARBURETOR REPLACED W ITH OVERHAULED UNIT.  FUNCTIONS NORMAL.  (X)
